Double Hilbert transform along real-analytic surfaces in d+2

Malabika Pramanik, Chan Woo Yang

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We give a necessary and sufficient condition for the double Hilbert transform on d+2 to be bounded on Lp, 1 < p < ∞. This generalizes a result of Carbery, Wainger and Wright [Duke Math. J. 101 (2000) 499-513] for d = 1.

Original languageEnglish
Pages (from-to)363-386
Number of pages24
JournalJournal of the London Mathematical Society
Volume77
Issue number2
DOIs
Publication statusPublished - 2008 Apr

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Double Hilbert transform along real-analytic surfaces in <sup>d+2</sup>'. Together they form a unique fingerprint.

  • Cite this